Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PREDICATES CALCULUS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 590

  • Page / 24

Export

Selection :

  • and

A FINITE COMBINATORIAL PRINCIPLE WHICH IS EQUIVALENT TO THE 1-CONSISTENCY OF PREDICATIVE ANALYSISFRIEDMAN HM; MCALOON K; SIMPSON SG et al.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 109; PP. 197-230; BIBL. 30 REF.Conference Paper

MONITORS WITH ARRAYS OF CONDITION VARIABLES AND PROOF RULES HANDLING LOCAL QUANTITIESGJESSING S.1980; ; BIT; DNK; DA. 1980; VOL. 20; NO 2; PP. 137-144; BIBL. 4 REF.Article

NOMINALISM AND CONCEPTUALISM AS PREDICATIVE SECOND-ORDER THEORIES OF PREDICATIONCOCCHIARELLA N.1980; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1980; VOL. 21; NO 3; PP. 481-500; BIBL. 11 REF.Article

A RESULT OF RELATIVE CONSISTENCY ABOUT THE PREDICATE WO(DELTA ,X)DAVID R.1980; J. SYMB. LOGIC.; ISSN 0022-4812; USA; DA. 1980; VOL. 45; NO 3; PP. 483-492; BIBL. 8 REF.Article

ARISTOTLE ON THE SUBJECT OF PREDICATIONENGLEBRETSEN G.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 4; PP. 614-616Article

AN ELIMINATION OF THE PREDICATE "TO BE A STANDARD MEMBER" IN NONSTANDARD MODELS OF ARITHMETICCUDA K.1982; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1982; VOL. 23; NO 4; PP. 785-803; BIBL. 3 REF.Article

SPEED-UP BY THEORIES WITH INFINITE MODELSSTATMAN R.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 81; NO 3; PP. 465-469; BIBL. 3 REF.Article

GENERALIZED RESTRICTED GENERALITYBUNDER MW.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 620-624; BIBL. 5 REF.Article

THE NON-AXIOMATIZABILITY OF THE OBSERVATIONAL PREDICATE CALCULUS (GENERALIZED TRACHTENBROT'S THEOREMS).IVANEK J.1977; COMMENT. MATH. UNIV. CAROLINAE; CESKOSL.; DA. 1977; VOL. 18; NO 1; PP. 41-57; BIBL. 8 REF.Article

SYSTEMY HERBRANDA DOWODZENIA TWIERDZEN RACHUNKU PREDYKATOW. = SYSTEMES DE HERBRAND POUR DEMONTRER DES THEOREMES DU CALCUL DES PREDICATSORLOWSKA E.1976; WARSZAWA; FANSTWOWE WYDAWNICTWO NAUK.; DA. 1976; PP. 1-27; ABS. ANGL. RUSSE; BIBL. 4 P. 1/2Book

REAL-VALUED MODELS WITH METRIC EQUALITY AND UNIFORMLY CONTINUOUS PREDICATESKATZ M.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 4; PP. 772-792; BIBL. 14 REF.Article

A PREDICATE LOGIC BASED ON INDEFINITE DESCRIPTION AND TWO NOTIONS OF IDENTITYALPS RA; NEVELN RC.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 3; PP. 251-263; BIBL. 13 REF.Article

SIMPLIFYING THE AXIOMS OF THE PREDICATE CALCULUSPORTE J.1980; NOTRE DAME J. FORM. LOGIC; USA; DA. 1980; VOL. 21; NO 2; PP. 346-350; BIBL. 8 REF.Article

VARIABLE BINDING TERM OPERATORS IN LAMBDA -CALCULUSBUNDER MW.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 876-878; BIBL. 7 REF.Article

THEOREME DU RANG LOCAL DES PREDICATS A UNE PLACEVINOGRADOV AP.1979; ZH. VYCHISLIT. MAT. MAT. FIZ.; SUN; DA. 1979; VOL. 19; NO 3; PP. 787-790Article

DECIDABILITY OF A PORTION OF THE PREDICATE CALCULUS.SHELAH S.1977; ISRAEL J. MATH.; ISRAEL; DA. 1977; VOL. 28; NO 1-2; PP. 32-44; BIBL. 4 REF.Article

LE NOMBRE DES STRUCTURES GENERIQUES D'UNE PROPRIETE DE FORCING.LABLANQUIE JC.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 16; PP. 817-819; ABS. ANGL.; BIBL. 4 REF.Article

PROBABILISTIC, TRUTH-VALUE, AND STANDARD SEMANTICS AND THE PRIMACY OF PREDICATE LOGICPAULOS JA.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 1; PP. 11-16; BIBL. 6 REF.Article

NOTA SU MATRICI ADEGUATE PER CALCOLI GENERALI PREDICATIVI = NOTE SUR DES MATRICES ADEQUATES POUR DES CALCULS DE PREDICATS GENERAUXPIOCHI B.1980; BOLL. UN. MAT. ITAL.; ITA; DA. 1980; VOL. 17A; NO 2; PP. 271-273; ABS. ENG; BIBL. 1 REF.Article

THE INTENSIONALITY OF THE PREDICATE IS RECURSIVE.KIELKOPF CF.1978; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1978; VOL. 19; NO 1; PP. 165-173; BIBL. 8 REF.Article

THE THEORY OF SUCCESSOR WITH AN EXTRA PREDICATE.THOMAS W.1978; MATH. ANN.; DEU; DA. 1978; VOL. 237; NO 2; PP. 121-132; BIBL. 10 REF.Article

EINE AXIOMATISIERUNG DES MONADISCHEN PRAEDIKATENKALKUELS MIT VERALLGEMEINERTEN QUANTOREN = AXIOMATISATION DU CALCUL DES PREDICATS MONADIQUES AVEC QUANTEURS GENERALISESSCHIEMANN I.1977; WISSENSCH. Z. HUMBOLDT-UNIV. BERLIN, MATH.-NATURWISSENSCH. REIHE; DDR; DA. 1977; VOL. 26; NO 5; PP. 647-657; ABS. RUS/ENG/FRE; BIBL. 5 REF.Article

KROM FORMULAS WITH ONE DYADIC PREDICATE LETTER.LEWIS HR.1976; J. SYMBOL. LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 2; PP. 341-362; BIBL. 15 REF.Article

SUR LES CLASSES DE RELATIONS RECURSIVES DEFINIES PAR LA METHODE DE TRAHTENBROT.GRANDJEAN E.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 4; PP. 127-129; ABS. ANGL.; BIBL. 5 REF.Article

A DEDUCTION SYSTEM FOR THE FULL FIRST-ORDER PREDICATE LOGIC.SCHNEIDER HH.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 3; PP. 439-445; BIBL. 4 REF.Article

  • Page / 24